Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 31, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 16, 2020, 6:19 AM CDT for Starr County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2020, 6:19 AM CDT (11:19 UTC)
- Expired
- May 16, 2020, 7:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Starr County, TX
The radar
The Brownsville radar (KBRO), 135 km from the middle of the area, began a volume at 11:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 11.3 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3348 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.3
The text
As transmitted.
239
WUUS54 KBRO 161119
SVRBRO
TXC427-161200-
/O.NEW.KBRO.SV.W.0031.200516T1119Z-200516T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
619 AM CDT Sat May 16 2020
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
South central Starr County in Deep South Texas...
* Until 700 AM CDT.
* At 618 AM CDT, a severe thunderstorm was located near
Garciasville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sullivan City, Garciasville, La Grulla, La Puerta, Ringgold Middle
School, La Victoria, Cuevitas, Alto Bonito, Las Lomas and Grulla
Middle School.
This includes US Highway 83 between mile markers 822 and 836.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2624 9868 2626 9868 2627 9872 2628 9870
2629 9871 2629 9872 2630 9873 2630 9875
2631 9875 2631 9874 2633 9875 2633 9878
2637 9881 2640 9880 2638 9853 2626 9858
2625 9862 2626 9862 2624 9866
TIME...MOT...LOC 1118Z 274DEG 17KT 2632 9876
HAIL...1.00IN
WIND...60MPH
$$
CB2 follow-up statements
414
WWUS54 KBRO 161146
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
646 AM CDT Sat May 16 2020
TXC427-161200-
/O.CON.KBRO.SV.W.0031.000000T0000Z-200516T1200Z/
Starr TX-
646 AM CDT Sat May 16 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR SOUTH CENTRAL STARR COUNTY...
At 646 AM CDT, a severe thunderstorm was located near Sullivan City,
moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sullivan City, Garciasville, La Grulla, Cuevitas, Alto Bonito, La
Victoria, Grulla Middle School, La Casita and Rio Grande City--roma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
&&
LAT...LON 2624 9868 2626 9868 2627 9872 2628 9870
2629 9871 2629 9872 2630 9873 2630 9875
2631 9875 2631 9874 2633 9875 2639 9872
2638 9853 2626 9858 2625 9862 2626 9862
2624 9866
TIME...MOT...LOC 1146Z 274DEG 17KT 2631 9861
HAIL...1.00IN
WIND...60MPH
$$
CB395
WWUS54 KBRO 161157
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
657 AM CDT Sat May 16 2020
TXC427-161207-
/O.EXP.KBRO.SV.W.0031.000000T0000Z-200516T1200Z/
Starr TX-
657 AM CDT Sat May 16 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL STARR COUNTY
WILL EXPIRE AT 700 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
LAT...LON 2624 9868 2626 9868 2627 9872 2628 9870
2629 9871 2629 9872 2630 9873 2630 9875
2631 9875 2631 9874 2633 9875 2639 9872
2638 9853 2626 9858 2625 9862 2626 9862
2624 9866
TIME...MOT...LOC 1157Z 274DEG 17KT 2631 9856
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 12:42 AM CDT, 5 hours 37 minutes earlier.
Area forecast discussion, May 16, 12:42 AM CDT, 5 hours 37 minutes before
Area Forecast Discussion...UPDATED National Weather Service Brownsville TX 1242 AM CDT Sat May 16 2020 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...Stratus has overspread the region with MVFR cigs being reported at all regional airports. Lower ceilings are expected the remainder of the night and Saturday morning. Low probability Showers and thunderstorms may form along a line and impact the region prior to sunrise Saturday with a better opportunity around after sunrise. Ceilings look to lift to VFR during the afternoon with the possibility of lowering back to MVFR Saturday night. Light to moderate southeast winds persist tonight and Saturday with occasional stronger gusty periods. && .PREV DISCUSSION... /issued 628 PM CDT Fri May 15 2020/ DISCUSSION...Updated for latest aviation discussion below. AVIATION...An increase in cumulus producing generally MVFR ceilings overnight and into Saturday morning can be expected. Showers and thunderstorms are possible later this evening, overnight with an better chance Saturday as a slow moving mid-level disturbance moves over Texas. Some of the storms could be organized in cluster or lines producing gusty winds, hail, heavy rainfall and frequent lightning. Moderate southeast winds persist through the evening with some gusty periods overnight and Saturday. PREV DISCUSSION... /issued 322 PM CDT Fri May 15 2020/ SHORT TERM (Tonight through Saturday Night): A 500mb shortwave spins up and strengthens as it crosses the state of Texas today before settling into East Texas on Saturday. The bulk of local weather will largely depend on what occurs north of us. The morning sounding at BRO showed CAPE values over 4000 j/kg, DCAPE values topping 1000 j/kg with steep mid level lapse rates above 7 C/km and strong enough shear for rotating updrafts. It also showed a moderate to strong elevated cap, knocking the severe threat down to a low murmur. Model soundings across Zapata and Starr counties, however, are much more favorable for damaging winds and large hail. DCAPE across Zapata this afternoon jumps to over 1800 j/kg with shear topping 30 kts early and 50 kts later this evening. SHIP values sit above 2.0 through the late afternoon, growing confidence in a large hail threat. The best timing seems to be early this evening across northern Mexico, gradually working toward the border. The threat for large hail may give way to damaging winds by early tonight as most CAMs show a line of convection working southward through late tonight. If this happens, the chance of rain may drop off rather quickly as the atmosphere stabilizes behind the line, leaving Saturday convection somewhat in doubt. Model soundings develop another round of storms near CRP late Saturday morning, with convection working southward through Deep South Texas into Saturday afternoon. Again, this would generally be a hail to damaging wind threat and strongly depend on what happens late tonight and north of our CWA early tomorrow afternoon. PWAT values between 1.8 and 2.1 inches will continue the locally heavy rainfall threat tonight into Saturday, although most convection is expected to generally move a little quicker, likely limiting some flooding concerns. Temperatures are expected to be above normal today and near normal Saturday with breezy southeasterly winds today. LONG TERM (Sunday through Friday): As the 500 mb trough exits TX Sun, ridging will be building in pretty quickly over the state stabilizing the atms steadily. The 500 mb ridging will then likely build in amplitude as two closed lows form up over the West Coast and the mid Atlantic States through Wed. The West Coast 500 mb low will then open up and will lift out to the NE Thur and Fri. This will in turn erode the 500 mb ridging over the western Gulf. Even though the 500 mb ridging does weaken over time somewhat, am skeptical that this will result in much of a difference in the overall temperature regime. Will lean closer to the warmer side of guidance throughout next week. Some residual moisture will be present over the RGV on Sun and Mon allowing for some slgt chc/chc pops lingering over the region both days. But the overall longer term conv chcs will be pretty minimal after Mon. Will go with silent pops <10 % from Tues onwards. The ECMWF and GFS models are in pretty decent agreement in the overall 500 mb fields. The main difference between the two models is the placement of the 500 mb closed lows bracketing the ridge axis over the RGV. The GFS has a more northward placement of these two features versus the ECMWF. Otherwise, overall confidence in the longer range forecast wording is above average for both temps and pops. MARINE (Now through Saturday Night): Low pressure develops and deepens across central Texas, strengthening the pressure gradient across the lower Texas coast this afternoon into this evening. Southeasterly winds and increasing swell are expected to deteriorate marine conditions into Saturday morning, with Small Craft Advisories possible across the Gulf. Small Craft Advisories may be needed across bay waters this afternoon and evening. Thunderstorms are possible late this evening through Saturday afternoon, especially across northern Gulf of Mexico waters. Damaging winds and frequent lightning are expected. Sunday through Wednesday Night: The PGF looks to remain pretty weak over the lower TX Bay and Gulf waters next week as weak surface ridging remains in control over the area. No SCA conditions are expected for either the lower TX Bay or Gulf waters throughout mid week next week as a generally light onshore flow pattern prevails through Wed. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 59...Aviation
Hazardous weather outlook, May 16, 5:32 AM CDT, 47 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 532 AM CDT Sat May 16 2020 TXZ248>257-351-353-171045- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 532 AM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Today and Tonight Strong thunderstorms are possible across southern and eastern portions of deep south Texas this morning. Some thunderstorms will produce heavy rainfall which will provide minor flooding in areas with poor drainage. There is a high risk of rip currents along area beaches. .DAYS TWO THROUGH SEVEN...Sunday through Friday An elevated risk of rip currents is possible at local beaches Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-171045- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 532 AM CDT Sat May 16 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Today and Tonight A line of strong to severe thunderstorms will continue to move southward across the lower Texas coastal waters this morning. Damaging winds and small hail as well as frequent cloud to water lightning strikes can be expected with this line of storms. Small craft advisories are in effect for the far offshore waters of the lower Texas coast today through 7 pm this evening for high seas. .DAYS TWO THROUGH SEVEN...Sunday through Friday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. Castillo
In the hours before
Local storm report, May 16, 5:05 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
505 AM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM MARINE TSTM WIND 25 ENE SARITA 27.30N 97.40W
05/16/2020 M48 MPH GMZ230 TX BUOY
BAFFIN BAY TCOON REPORTED A WIND GUST OF 48 MPH WITH
ADDITIONAL GALE-FORCE GUSTS THROUGH 400 AM.
&&
CBSpecial weather statement, May 16, 5:13 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Brownsville TX
513 AM CDT Sat May 16 2020
TXZ250-251-253>257-351-353-161145-
Coastal Willacy TX-Inland Willacy TX-Southern Hidalgo TX-Brooks TX-
Coastal Kenedy TX-Coastal Cameron TX-Northern Hidalgo TX-
Inland Cameron TX-Inland Kenedy TX-
513 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR KENEDY...HIDALGO...EASTERN
STARR...CAMERON...SOUTHEASTERN BROOKS AND WILLACY COUNTIES UNTIL 645
AM CDT...
At 513 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near McCook to Port Mansfield. Movement was
south at 25 mph.
Pea size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Edinburg, Mission, Pharr, Harlingen, Weslaco, San Juan, San Benito,
Alamo, Donna and Mercedes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2584 9743 2624 9858 2690 9828 2718 9737
2690 9737 2700 9756 2695 9755 2695 9756
2680 9750 2689 9737 2644 9732 2648 9724
2646 9724 2636 9738 2595 9715
TIME...MOT...LOC 1013Z 347DEG 23KT 2656 9683 2624 9821
CBLocal storm report, May 16, 5:17 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
517 AM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM MARINE TSTM WIND 17 N PORT MANSFIELD 26.80N 97.47W
05/16/2020 M53 MPH GMZ135 TX BUOY
RINCON DEL SAN JOSE BUOY MEASURED A 53 MPH WIND GUST.
INITIAL GALE-FORCE GUSTS STARTED AT 4 AM.
&&
CBLocal storm report, May 16, 5:21 AM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
521 AM CDT SAT MAY 16 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM MARINE TSTM WIND 54 ENE PORT MANSFIELD 26.97N 96.69W
05/16/2020 M51 MPH GMZ175 XX BUOY
BUOY 42020 MEASURED A 51 MPH WIND GUST.
&&
CBSpecial weather statement, May 16, 5:48 AM CDT, 31 minutes before
Special Weather Statement
National Weather Service Brownsville TX
548 AM CDT Sat May 16 2020
TXZ250-161130-
Brooks TX-
548 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JIM HOGG AND NORTHERN
BROOKS COUNTIES UNTIL 630 AM CDT...
At 548 AM CDT, Doppler radar was tracking a strong
thunderstorm 9 miles west of Falfurrias, moving northeast at 30 mph.
Nickel size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Falfurrias, Falfurrias Junior High School, Pleasant Park, La Colonia
Park, Airport Road Addition, Falfurrias Fire Station, Flowella,
Brooks County Airport, Cantu Addition and Brooks County Detention
Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2726 9799 2713 9799 2703 9842 2706 9842
2705 9847 2714 9847 2714 9849 2717 9849
2726 9840
TIME...MOT...LOC 1048Z 249DEG 24KT 2718 9829
CBSpecial weather statement, May 16, 6:06 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Brownsville TX
606 AM CDT Sat May 16 2020
TXZ252-253-161145-
Southern Hidalgo TX-Starr TX-
606 AM CDT Sat May 16 2020
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL HIDALGO AND SOUTH
CENTRAL STARR COUNTIES UNTIL 645 AM CDT...
At 606 AM CDT, Doppler radar was tracking a strong thunderstorm near
Rio Grande City, moving east at 25 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Rio Grande City, Sullivan City, La Joya, Los Ebanos, Garciasville, La
Grulla, John F Kennedy Elementary School, La Victoria, Los Alvarez
and Fort Ringgold County Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2625 9856 2624 9855 2622 9856 2626 9859
2625 9862 2626 9862 2624 9864 2624 9867
2626 9868 2627 9872 2629 9871 2630 9875
2631 9874 2633 9875 2633 9879 2637 9880
2635 9890 2641 9893 2639 9845 2620 9848
TIME...MOT...LOC 1106Z 276DEG 20KT 2631 9885
CBThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 11:40 PM CDT | Special Weather Statement | BRO | Zapata | 50 min |
| May 16, 1:35 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 40 min |
| May 16, 2:15 AM CDT | Special Weather Statement | BRO | Jim Hogg, Zapata | 60 min |
| May 16, 2:35 AM CDT | Severe Thunderstorm Warning | BRO | Brooks, Jim Hogg | 40 min |
| May 16, 2:46 AM CDT | Special Marine Warning | BRO | 119 min | |
| May 16, 2:54 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 51 min |
| May 16, 3:03 AM CDT | Special Weather Statement | BRO | Jim Hogg | 27 min |
| May 16, 3:16 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 59 min |
| May 16, 3:30 AM CDT | Severe Thunderstorm Warning | BRO | Brooks | 30 min |
| May 16, 4:14 AM CDT | Small Craft Advisory | BRO | 9 hr | |
| May 16, 4:15 AM CDT | Special Weather Statement | BRO | Brooks, Kenedy, Willacy | 60 min |
| May 16, 4:19 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 100 min |
| May 16, 4:28 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 16, 4:32 AM CDT | Special Weather Statement | BRO | Starr | 13 min |
| May 16, 5:13 AM CDT | Special Weather Statement | BRO | Cameron, Hidalgo, Kenedy, Willacy | 92 min |
| May 16, 5:48 AM CDT | Special Weather Statement | BRO | Brooks | 42 min |
| May 16, 6:06 AM CDT | Special Weather Statement | BRO | Starr | 39 min |
| May 16, 6:28 AM CDT | Special Marine Warning | BRO | 92 min | |
| May 16, 6:31 AM CDT | Special Weather Statement | BRO | Brooks | 44 min |
| May 16, 6:56 AM CDT | Special Weather Statement | BRO | Hidalgo | 49 min |
| May 16, 6:59 AM CDT | Areal Flood Advisory | BRO | Starr | 106 min |
| May 16, 7:11 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 16, 7:17 AM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 44 min |
| May 16, 7:22 AM CDT | Special Weather Statement | BRO | Brooks | 38 min |
| May 16, 7:24 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Willacy | 51 min |
| May 16, 7:29 AM CDT | Special Weather Statement | BRO | Kenedy | 61 min |
| May 16, 7:33 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Starr | 117 min |
| May 16, 7:47 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo | 43 min |
| May 16, 8:06 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Hidalgo, Willacy | 39 min |
| May 16, 8:13 AM CDT | Special Weather Statement | BRO | Willacy | 47 min |
| May 16, 8:28 AM CDT | Flash Flood Warning | BRO | Hidalgo | 54 min |
| May 16, 8:29 AM CDT | Special Marine Warning | BRO | 2 hr | |
| May 16, 8:37 AM CDT | Special Weather Statement | BRO | Hidalgo | 38 min |
| May 16, 8:45 AM CDT | Special Weather Statement | BRO | Cameron, Willacy | 60 min |
| May 16, 8:48 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 88 min |
| May 16, 8:52 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 53 min |
| May 16, 9:22 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 58 min |
| May 16, 10:44 AM CDT | Special Marine Warning | BRO | 91 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.